# SDR WRLA2009017

- Difficulty date: January 26, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN TPE - FOUND LT WING LEADING EDGE WEB HAS IMPACT DAMAGE AT FUELING STATION X0RS524.  REPAIR DAMAGE AREA IAW MD-11 SRM VOL I 57-00-01 FIG 8 REV 40.  REF EGAT N/R U05014.
